# SDR J7SA20161205001

- Difficulty date: December 5, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N571FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20536
- Aircraft time: 2,428 hours, 1,499 cycles
- System (JASC): 2610 · Detection System
- Part: Detector Loop
- Condition: Out Of Position
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO RT PACK LEAK CAS MESSAGE IN FLIGHT.  CREW RAN MEMORY ITEMS AND CHECKLIST, DESCENDED TO 9,000 FT AND DEPRESSUREIZED.  DECLARED AN EMERGENCY AFTER DESCENT. LANDED WITHOUT INCIDENT. INSPECTED BLEED AIR LEAK DETECTION LOOP. FOUND LOOP MT73P2 TO BE TOUCHING FLANGE ON OZONE CONVERTER. POSITION LOOPS AWAY FROM FLANGE. OPS AND LEAK CHECK GOOD.
